MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PERI-LOC 4.5MM TI L-D FEM PL 10H R 230MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. PERI-LOC 4.5MM TI L-D FEM PL 10H R 230MM; PLATE, FIXATION, BONE
Catalog Number 71860110
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to breakage of the peri-loc plate.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
PERI-LOC 4.5MM TI L-D FEM PL 10H R 230MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6824669
Report Number1020279-2017-00665
Device Sequence Number16350692
Product Code HRS
UDI-Device Identifier03596010640185
UDI-Public03596010640185
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71860110
Device Lot Number16FT71342
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/14/2017
Supplement Date Received by Manufacturer08/14/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;